# SDR SWAA2015021736645

- Difficulty date: January 28, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 42,989 hours, 24,776 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FWD CORNER OF RIB CRACKED AT STAB STATION 92.70.  REPAIRED RIB IAW EO & EA.
